# SDR COMA9610428

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 8173861
- Condition: Worn
- Location: Propeller
- Part time: 1,611 hours
- Component: RFC11AA16A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY WAS ORIGINALLY REMOVED FOR ENGINE RELATED MAINTENANCE.  INSPECTION REVEALED UNEVEN WEAR ON THE BLADE BEARING INSERT.  WEAR HAD OCCURED IN AN OVAL FASHION AND INSERT WALL THICKNESS HAD DETERIORATED FROM ORIGINAL .100\ WITH THICKNESS RANGING FROM .069\ TO .090\.  BEARINGS WERE REMOVED FROM SERVICE AND REPLACED WITH SERVICEABLE UNITS.
